# SDR AUS20040296

- Difficulty date: April 18, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: BACB30US16K47
- Condition: Faulty
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT VERTICAL FIN FORWARD ATTACHMENT BOLTS FAILED TORQUE TEST.
